# SDR AALA202110022437

- Difficulty date: September 18, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD SERVICE DOOR SILL SUPPORT ANGLE LOCATED AT STA 312 AND RBL 56. REPLACED SUPPORT ANGLE PER SRM 51-40-02.
